# SDR SIMA20221025001

- Difficulty date: October 25, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 50,042 hours, 46,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CEILING LINING EMERGENCY LIGHT INOP-C/A-RAR AFT CEILING EMERGENCY LIGHT LAMP IAW EMB 145 AMM 33-50-08-000-801-A AND 33-50-08-400-801-A. OPC GOOD. END.
